Journal of Water Resource and Protection

Vol.1 No.5(2009), Paper ID 867, 6 pages

DOI:10.4236/jwarp.2009.15043

 

Two Modified QUICK Schemes for Advection-Diffusion Equation of Pollutants on Unstructured Grids

 

Linghang XING

 

 

Copyright © 2009 Linghang XING et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. XING, "Two Modified QUICK Schemes for Advection-Diffusion Equation of Pollutants on Unstructured Grids," Journal of Water Resource and Protection, Vol. 1 No. 5, 2009, pp. 362-367. doi: 10.4236/jwarp.2009.15043.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.